# SDR DLL14992203

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Inop
- Location: Landing Gear
- Component: 2680262M6
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT INTRANSIT LIGHT REMAINED ON.  REMOVED AND REPLACED 4-WAY 3 POSITION VLV.  GEAR SWING COMPLETED ALL      INDICATIONS NORMAL.
